MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES CEMENT CURETTE

BLUE BELT TECHNOLOGIES CEMENT CURETTE
Model Number 71935187
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during sterilization the cement curette cracked.No case involved; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the cori cement curette pn 71935187, intended for use in treatment, was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has identified prior event.Although the reported problem was not confirm, factors that may have contributed to the reported symptom may have been associated with mishandling.Care and caution should be exercised during the surgical site setup and sterilization.Refer to the cori surgical system user's manual and the cori surgical system instrument kit cleaning and sterilization guide for proper handling.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
CEMENT CURETTE
Common Device Name
CURETTE
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11822883
Report Number3010266064-2021-00382
Device Sequence Number4242527
Product Code HTF
UDI-Device Identifier00885556578520
UDI-Public00885556578520
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71935187
Device Catalogue Number71935187
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date09/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI; REAL INTELLIGENCE CORI